Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

41 year old with mild periods, spotting and mucus discharge. Reason?

I am a 41 year old woman with regular menstrual cycles of 28 days lasting 6/7, However, my last period was on 2/13/13. I noticed some very light blood a few days ago but only once when I had wiped after going to the bathroom, then yesterday I noticed 3 small spots of red blood on my panties and today a brown mucous like discharge ...... What could be the cause ??
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Irregular bleeding , scanty menstruation , age 41 years ( previously regular periods).
May be due to ,
1 Perimenopausal syndrome , which develops 4-8 years before menopause.
2 May be due to ovarian cysts
3 Fibroid in uterus.
So consult a Gynaecologist and get his opinion.
Get in blood for Estrogen ( estradiol) , F S H / L H .
ultrasound will play an important role in diagnosis.
Good luck.
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor